MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 FIXED CROSS CONNECTOR, 14MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 FIXED CROSS CONNECTOR, 14MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3006460612-2019-00091.Complaint sample was returned for evaluation.No deformity or other damage was visible.The dhr was reviewed and there were no process deviations that would have contributed to the failure.There were no recent design changes prior to manufacturing.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was determined to be patient factors as the patient required an exceptionally narrow rod spacing.
 
Event or Problem Description
It has been reported that during the placement of spinal stabilization rods, the surgeon was unable to place the fixed cross connectors.A delay great than thirty minutes was noted.No adverse events have been reported as a result of the malfunction.

Brand Name
RESPONSE 5.5/6.0 FIXED CROSS CONNECTOR, 14MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw, in
MDR Report Key9723330
Report Number3006460162-2019-00090
Device Sequence Number2401048
Product Code KWP
UDI-Device Identifier00841132103371
UDI-Public(01)00841132103371(10)150341-A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1300-5014
Device Lot Number150341-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient Weight31